# SDR CA190614010

- Difficulty date: June 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035151
- Condition: Corroded
- Location: Bs 1031-1047
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION ON STGR 26L, 26R, 25R BETWEEN FS 1031, 1047. (TC# 20190614010)
